Tom Petty’s Death Revealed To Have Been Cause By A Drug Overdose
Tom Petty was suffering from several health issues in the months leading up to his death, and the medication he was taking accidentally caused his death
By austind03 on January 19, 2018
The cause of Tom Petty‘s fatal heart attack last October is finally available to the public.
According to TMZ, the legendary rocker died from an accidental drug overdose that caused several of his organs to fail.
As it turns out, Petty had been suffering from a fractured hip in the months leading up to his death. However, he still insisted on touring, and that only made the fracture worse. Trying to deal with the increasing pain, Petty began taking more and more medications. Sadly, on the day of his death, he found out his hip had become completely broken.
This may have been the catalyst that sparked the fatal overdose.
While his hip was the most pressing issue, it was not the only health problem Petty was facing at the time of his death. He was also dealing with emphysema and knee problems, both of which he was taking medication for.
All in all, his autopsy report lists “Fentanyl patches, oxycodone (Oxycontin), temazepam (Restoril), alprazolam (Xanax), citalopram (Celexa), acetyl fentanyl, and despropionyl fentanyl” as drugs he was on at the time of his death, reports TMZ.
Although he may be gone, his music will never be forgotten. We wish his family and friends the best as they continue to move through this difficult time.
Head right here to learn more.